Previous |  Up |  Next

Article

References:
[1a] E. S. Ljapin: Pologruppy. Gosizdat fyz. mat. lit., Moskva, 1960, fourth English edition, Amer. Math. Soc., Providence, 1978. MR 0120299
[2a] A. H. Clifford and G. B. Preston: The Algebraic Theory of Semigroups. Amer. Math. Soc., Providence, 1961, 1977 (Vol. 1), 1967, 1971 (Vol. 2).
[3a] A. B. Palman – de Miranda: Topological Semigroups. Math. Centrum, Amsterdam, 1964. MR 0167963
[4a] Ki Hang Kim: Boolean Matrix Theory and Applications. Marcel Dekker Inc., New York, 1982. MR 0655414
[5a] R. Lidl and H. Niedereiter: Finite Fields. Adison Wesley Publ. Comp., Reading, Mass., 1983. MR 0746963
[6a] A. Paz: Introduction to Probabilistic Automata. Academic Press, New York, 1971. MR 0289222 | Zbl 0234.94055
[7a] A. Berman, R. Plemmons: Nonnegative Matrices in the Mathematical Sciences. Academic Press, New York, London, 1979. MR 0544666
[1b] A. Klein: On Fermat’s theorem for matrices and the periodic identities of $M_n[GF(q)]$. Archiv der Math. 34 (1980), 399–402. MR 0593765 | Zbl 0424.15014
[2b] I. B. Marshall: On the extension of Fermat’s theorem to matrices of order $n$. Proc. Edinburgh Math. Soc. 6 (1939–1941), 85–91. MR 0001227
[3b] I. Niven: Fermat’s theorem for matrices. Duke Math. J. 15 (1948), 823–826. MR 0026672 | Zbl 0032.00102
[4b] D. Isaacson and R. Madsen: Positive columns for stochastic matrices. J. Appl. Prob. 11 (1974), 829–835. MR 0409525
[5b] L. T. Kou: Fixed length sources and sink of a graph. Math. Japonica 29 (1984), 411–417. MR 0752239
[6b] D. Y. Pei, C. C. Wang and J. K. Omura: Normal basis of finite field $FG(2^m)$. IEEE Trans. of Inform. Theory IT-32 (1986), 285–287. MR 0838417
[1c] J. Jakubík and M. Kolibiar: Seventieth anniversary of birthday of Academician Štefan Schwarz. Czechoslovak Math. J. 34(109) (1984), 410–418. MR 0761431
[2c] J. Jakubík, B. Kolibiarová and M. Kolibiar: Seventy years of Academician Štefan Schwarz (in Slovak). Časopis pěst. matem. 109 (1984), 329–334. MR 0755598
[3c] J. Jakubík and M. Kolibiar: To the seventieth birthday of Academician Štefan Schwarz (in Slovak). Math. Slovaca 34 (1984), 239–246. MR 0744958
[1] On the reducibility of polynomials over an algebraic number field modulo of a prime ideal. Časopis pěst. mat. fyz. 68 (1939), 112–127. (German)
[2] A contribution to the reducibility of a polynomial in the theory of congruences. Věstník Král. české spol. nauk 7 (1939), 1–9. (French)
[3] On the number of roots and irreducible factors of polynomials over a finite field. Časopis pěst. mat. fyz. 69 (1949), 128–146. (French)
[4] On a theorem of S. Lubelski. Časopis pěst. mat. fyz. 69 (1940), 147–150. (German)
[5] A contribution to the arithmetic of finite fields. Prírodovedecká príloha Technického obzoru slovenského I (No 8) (1940), 75–82. (Slovak)
[6] A contribution to the theory of congruences. Prírodovedecká príloha Technického obzoru slovenského II (No 8, 9) (1941), 89–92, 95–100. (Slovak)
[7] A contribution to the theory of Galois’s fields. Prírodovedecká príloha Technického obzoru slovenského III (1942), no. 6, 1–4. (Slovak)
[8] Theory of semigroups. Sborník prác Prírodovedeckej fakulty Slovenskej univerzity, č. VI, Bratislava, 1943, pp. 64. (Slovak)
[9] A hypercomplex proof of the Jordan-Kronecker’s Principle of reduction. Časopis pěst. mat. fys. 71 (1946), 17–21. MR 0020077 | Zbl 0060.04812
[10] A contribution to the reducibility of binomial congruences. Časopis pěst. mat. fys. 71 (1946), 21–32. (Czech)
[11] On the extension of the Jordan-Kronecker’s Principle of reduction for inseparable polynomials. Časopis pěst. mat. fys. 73 (1947), 61–64. MR 0022839 | Zbl 0036.29902
[12] On Waring’s Problem for finite fields. Quart. J. Math., Oxford Ser. 19 (1948), 123–128. MR 0024941 | Zbl 0030.11302
[13] On Generalization of Jordan-Kronecker’s Principle of reduction, Věstník Král. české spol. nauk. 2 (1948), 1–29. MR 0026639
[14] On the equation $a_1x_1^k+\dots +a_kx_k^k+b=0$ in finite fields. Quart. J. Math., Oxford Ser. 19 (1948), 160–164.
[15] A contribution to the theory of cyclic fields. Sborník prác SVŠT, Bratislava (1948), 7. (Slovak)
[16] On the reducibility of binomial congruences an the least bound of an integer belonging to a given exponent $(~\@mod \;p)$, Časopis pěst. mat. fys. 74 (1949), 1–17.
[17] On universal forms in finite fields, Časopis pěst. mat. fys. 75 (1950), 45–5O. MR 0035306
[18] On the generalization of the notion of a group. Časopis pěst. mat. fys. 74 (1949), 95–113. (Slovak)
[19] On equations of the form $c_1x_1^k+...+c_sx_s^k=c$ in finite fields. Časopis pěst. mat. fys. 74 (1949), 175–176. (Slovak)
[20] On the structure of finite semigroups without zeros. Czechoslovak Math. J. 1 (76) (1951), 51–65. (Russian)
[20a] On the structure of simple semigroups without zero. Czechoslovak Math. J. 1 (76) (1951), 41–53. MR 0048428 | Zbl 0045.15608
[21] On semigroups having a kernel. Czechoslovak Math. J. 1 (76) (1951), 259–301. (Russian) MR 0051221
[21a] On semigroups having a kernel. Czechoslovak Math. J. 1 (76) (1951), 229–264. MR 0051221
[22] On the theory of periodic semigroups. Czechoslovak Math. J. 3 (78) (1953), 7–21. (Russian)
[23] On maximal ideals in the theory of semigroups I. Czechoslovak Math. J. 3 (78) (1953), 139–153. (Russian) MR 0061591
[24] Maximal ideals and the structure of semigroups. Mat.-fyz. čas. Slovenskej akad. vied 3 (1953), 17–39. (Slovak) MR 0064784
[25] On maximal ideals in the theory of semigroups II. Czechoslovak Math. J. 3 (78) (1953), 365–383. (Russian) MR 0061592
[26] The theory of characters of commutative semigroups. Czechoslovak Math. J. 4 (79) (1954), 219–247. (Russian) MR 0069815 | Zbl 0059.02003
[27] Characters of commutative semigroups as class funcions. Czechoslovak Math. J. 4 (79) (1954), 291–295. (Russian) MR 0069816
[28] On a Galois connection in the theory of characters of semigroups. Czechoslovak Math. J. 4 (79) (1954), 296–313. (Russian) MR 0069817
[29] Characters of commutative semigroups. Proceedings of the International Congress of Mathematicians 1954, Vol. 1, Amsterdam 1957, p. 438. Zbl 0445.20047
[30] On Hausdorff bicompact semigroups. Czechoslovak Math. J. 5 (80) (1955), 1–23. (Russian) MR 0074769 | Zbl 0068.02301
[31] Topological semigroups with one-sided units. Czechoslovak Math. J. 5 (80) (1955), 153–163. (Russian) MR 0074771 | Zbl 0068.02402
[32] Characters of bicompact semigroups. Czechoslovak Math. J. 5 (80) (1955), 24–28. (Russian) MR 0074770
[33] A remark to the theory of bicompact semigroups. Mat.-fyz. čas. Slovenskej akad. vied 5 (1955), 86–89. (Slovak) MR 0077872
[34] On magnifying elements in the theory of semigroups. Doklady Akad. Nauk SSSR 102 (1955), no. 4, 697–698. (Russian) MR 0071710
[35] On a type of universal forms in discretely valued fields. Acta Sci. Math. (Szeged) XVII (1956), no. 1–2, 5–29. MR 0081918 | Zbl 0072.03504
[36] The theory of characters of commutative Hausdorff bicompact semigroups. Czechoslovak Math.J. 6 (81) (1956), 330–364. MR 0092098
[37] Once more on quadratic polynomials with prime values. Časopis pěst. mat. 81 (1956), 241–243 (with J. Mařík). (Czech)
[38] On the reducibility of polynomials over a finite field. Quart J. Math., Oxford Ser. 7 (1956), 110–124. MR 0096679 | Zbl 0071.01703
[39] Semigroups satisfying some weakened forms of the cancellation laws. Mat.-fyz. čas. Slovenskej akad. vied 6 (1956), 149–158. (Slovak) MR 0091281
[40] On the existence of invariant measures on certain types of bicompact semigroups. Czechoslovak Math. J. 7 (82) (1957), 165–182. (Russian) MR 0089364
[41] On the structure of the semigroup of measures on finite semigroups. Czechoslovak Math.J. 7 (82) (1957), 358–373. MR 0095215
[42] An elementary semigroup theorem and congruence relation of Rédei. Acta Sci. Math. (Szeged) XIX (1958), no. 1–2, 1–4.
[43] On the multiplicative semigroup of conguence classes $\hspace{4.44443pt}(\@mod \; m)$. Mat.-fyz. čas. Slovenskej akad. vied 8 (1958), 136–150 (with B. Parízek). (Slovak) MR 0103938
[44] Remarks on compact semigroups. Colloq. Math. (Wroclaw) VI (1958), 265–270 (with J. Los). MR 0100649 | Zbl 0086.02203
[45] On totally noncommutative semigroups. Mat.-fyz. čas. Slovenskej akad. vied 9 (1959), 92–100 (with D. Krajňáková). (Russian) MR 0123629
[46] On dual semigroups. Czechoslovak Math. J. 10 (85) (1960), 201–230. MR 0117294 | Zbl 0098.01602
[47] A theorem on normal semigroups. Czechoslovak Math. J. 10 (85) (1960), 197–200. MR 0116075 | Zbl 0098.01704
[48] Semigroups, in which every proper subideal is a group. Acta Sci. Math. (Szeged) XXI (1960), no. 3–4, 125–134. MR 0130922 | Zbl 0095.01406
[49] On a class of polynomials over a finite field. Mat.-fyz. čas. Slovenskej akad. vied 10 (1960), 68–80. (Russian) MR 0130245 | Zbl 0104.01603
[50] On the number of irreducible factors of a polynomial over a finite field. Czechoslovak Math. J. 11 (86) (1961), 213–225. (Russian) MR 0123558 | Zbl 0102.25303
[51] Semicharacters of the multiplicative semigroup of integers modulo $m$. Mat.-fyz. čas. Slovenskej akad. vied 11 (1961), 63–74 (with B. Parízek). MR 0139682
[52] Subsemigroups of simple semigroups. Czechoslovak Math. J. 13 (88) (1963), 226–239. MR 0158014 | Zbl 0122.02402
[53] Probabilities on non-commutative semigroups. Czechoslovak Math. J. 13 (88) (1963), 372–426. MR 0160191 | Zbl 0137.35302
[54] Probability measures on non-commutative semigroups. General Topology and its Relations to Modern Analysis and Algebra, Proceedings of the Symposium held in Prague in September 1961, pp. 312–315. Zbl 0118.11601
[55] Cyclic matrices and algebraic equations over a finite field. Mat.-fyz. čas. Slovenskej akad. vied 12 (1962), 38–48 (with K. Horáková). (Russian) MR 0159814 | Zbl 0108.01502
[56] A remark on algebraic equations over a finite field. Mat.-fyz. čas. Slovenskej akad. vied 12 (1962), 224–229. (Russian) MR 0157963
[57] Convolution semigroup of measures on compact non-commutative semigroups. Czechoslovak Math. J. 14 (89) (1964), 95–115. MR 0169969
[58] Product decomposition of idempotent measures on compact semigroups. Czechoslovak Math. J. 14 (89) (1964), 121–124. MR 0169970 | Zbl 0151.18902
[59] Homomorphisms of completely simple semigroups onto a group. Mat.-fyz. čas. Slovenskej akad. vied 12 (1962), 293–300. MR 0158942
[60] On a system of congruences. A remark on the preceding paper of J. Sedláček. Mat.-fyz. čas. Slovenskej akad. vied 13 (1963), 103–104. (Slovak) MR 0157931
[61] A semigroup treatment of some theorems on non-negative matrices. Czechoslovak Math. J. 15 (90) (1965), 212–229. MR 0175919 | Zbl 0232.20139
[62] On the structure of the semigroup of stochastic matrices. Publ. of the Math. Inst. Hungarian Acad. Vol. IX, Series A, Fasc. 3, (1965), 297–311. MR 0188337
[63] On powers of non-negative matrices. Mat.-fyz. časopis Slovenskej akad. vied 15 (1965), 215–228. MR 0191987 | Zbl 0158.28302
[64] A remark to the theory of non-negative matrices. Sibir. Math. J. 6 (1965), 207–211. (Russian) MR 0171791
[65] A new approach to some problems in the theory of non-negative matrices. Czechoslovak Math. J. 16 (91) (1966), 274–284. MR 0201452 | Zbl 0232.20140
[66] New kinds of theorems on non-negative matrices. Czechoslovak Math.J. 16 (91) (1966), 285–295. MR 0201453
[67] Some estimates in the theory of non-negative matrices. Czechoslovak Math. J. 17 (92) (1967), 399–407. MR 0217101 | Zbl 0159.32603
[68] A note on the structure of the semigroup of doubly stochastic matrices. Mat. čas. 16 (1967), 308–316. MR 0241451 | Zbl 0157.04902
[69] On the index of imprimitivity of a non-negative matrix. Acta Sci. Math. (Szeged) 28 (1967), 185–189. MR 0214610 | Zbl 0232.15004
[70] Algebraic considerations on powers of stochastic matrices. Mat. čas. 18 (1968), 218–228. MR 0245605 | Zbl 0176.30506
[71] Prime ideals and maximal ideals in semigroups. Czechoslovak Math. J. 19 (94) (1969), 72–79. MR 0237680 | Zbl 0176.29503
[72] On the semigroup of binary relations on a finite set. Czechoslovak Math. J. 20 (95) (1970), 632–679. MR 0296190 | Zbl 0228.20034
[73] On a sharp estimate in the theory of binary relations on a finite set. Czechoslovak Math. J. 20 (95) (1970), 703–714. MR 0282862
[74] On idempotent relations on a finite set. Czechoslovak Math. J. 20 (95) (1970), 696–702. MR 0268047
[75] Any $O$-simple dual semigroup is completely $O$-simple. Semigroup Forum 2 (1971), 90–92. MR 0281819 | Zbl 0232.20117
[76] On the structure of dual semigroups. Czechoslovak Math. J. 21 (96) (1971), 461–483. MR 0292982 | Zbl 0232.20116
[77] The semigroup of fully indecomposable relations and Hall relations. Czechoslovak Math. J. 23 (98) (1973), 151–163. MR 0316612 | Zbl 0261.20057
[78] A note on small categories with zero. Acta Sci. Math. (Szeged) 35 (1973), 161–164. MR 0330334 | Zbl 0273.20048
[79] Summs of powers of binary relations. Mat. čas. 24 (1974), 161–171. (Russian) MR 0363909
[80] Circulant Boolean relation matrices. Czechoslovak Math. J. 24 (99) (1974), 252–253. MR 0348018 | Zbl 0329.20049
[81] The ideal structure of $C$-semigroups. Czechoslovak Math. J. 27 (102) 1977), 313–338. MR 0439961
[82] The semigroup of circulant Boolean matrices. Czechoslovak Math. J. 26 (101) 1976), 632–635 (with Kim H. Butler). MR 0430121
[83] A counting theorem in the semigroup of circulant Boolean matrices. Czechoslovak Math. J. 27 (102) 1977), 504–510. MR 0457603
[84] Semigroups containing maximal ideals. Math. Slovaca 28 (1978), 157–168. MR 0526854 | Zbl 0378.20047
[85] Intersections of maximal ideals in semigroups. Semigroup Forum 12 (1976), 367–372. MR 0414760 | Zbl 0337.20025
[86] A theorem on binary relations and infinite regular languages. Semigroup Forum 17 (1979), 307–316. MR 0532422 | Zbl 0425.20053
[87] The Euler-Fermat Theorem for the semigroup of circulant Boolean matrices. Czechoslovak Math. J. 30 (105) 1980), 135–141. MR 0565916
[88] Infinite products on doubly stochastic matrices. Acta Math. Univ. Comenian. 39 (1980), 131–150. MR 0619269
[89] The role of semigroups in the elementary theory of numbers. Math. Slovaca 31 (1981), 369–395. MR 0637966 | Zbl 0474.10002
[90] An unconventional problem in the elementary theory of numbers. Czechoslovak Math. J. 31 (106) 1981), 159–169. MR 0604122
[91] Extensions of Bauer’s identical congruences. Math. Slovaca 33 (1983), 209–224. MR 0699091 | Zbl 0519.10003
[92] Common consequents in directed graphs. Czechoslovak Math. J. 35 (110) (1985), 212–247. MR 0787126 | Zbl 0575.05041
[93] Fermat’s Theorem for matrices revisited. Math. Slovaca 35 (1985), 343–347. MR 0820630 | Zbl 0584.15007
[94] Right compositions of semigroups. Math. Slovaca 36 (1988), 3–14. MR 0832365
[95] A combinatorial problem arising in finite Markov chains. Math. Slovaca 36 (1986), 199–210. MR 0849711 | Zbl 0615.15006
[96] Semigroups with a universally minimal left ideal. Acta Sci. Math. (Szeged) 52 (1988), 21–28. Zbl 0662.20046
[97] Construction of normal bases in cyclic extensions of a field. Czechoslovak Math. J. 38 (113 1988), 291–312. MR 0946299
[98] Irreducible polynomials over finite field with linearly independent roots. Math. Slovaca 38 (1988), 147–158. MR 0945368
[99] Powers of subsets of finite semigroups. (to appear).
[1] On equations. 1st ed., Prague, 1940, pp. 96. (Czech)
[2] On equations. 3rd ed., Prague, 1947, pp. 160. (Czech)
[3] Algebraic numbers. Přírodovědecké nakl., Prague, 1950, pp. 292. (Slovak) Zbl 0041.01105
[4] The theory of solutions of equations. Nakl. ČSAV, Prague, 1958, pp. 348. (Slovak)
[5] The theory of solutions of equations. Vydavatelstvo SAV, 1st ed., Bratislava, 1967, 1968, pp. 440, 2nd ed., Bratislava456. (Slovak) Zbl 0186.16004
Partner of
EuDML logo